EconPapers    
Economics at your fingertips  
 

Copositive Matrices, Sums of Squares and the Stability Number of a Graph

Luis Felipe Vargas () and Monique Laurent ()
Additional contact information
Luis Felipe Vargas: Centrum Wiskunde & Informatica (CWI)
Monique Laurent: Centrum Wiskunde & Informatica (CWI)

A chapter in Polynomial Optimization, Moments, and Applications, 2023, pp 113-151 from Springer

Abstract: Abstract This chapter investigates the cone of copositive matrices, with a focus on the design and analysis of conic inner approximations for it. These approximations are based on various sufficient conditions for matrix copositivity, relying on positivity certificates in terms of sums of squares of polynomials. Their application to the discrete optimization problem asking for a maximum stable set in a graph is also discussed. A central theme in this chapter is understanding when the conic approximations suffice for describing the full copositive cone, and when the corresponding bounds for the stable set problem admit finite convergence.

Date: 2023
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-031-38659-6_4

Ordering information: This item can be ordered from
http://www.springer.com/9783031386596

DOI: 10.1007/978-3-031-38659-6_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-031-38659-6_4